This past Halloween I went Trick or Treating with my daughter and her family. We walked about three miles through a subdivision before I started to feel dizzy. I pulled out an Active Bar and started eating. and felt a little clearer. By the time we got back to the car and I checked my BG it was 52. I took 2 Glucotabs and checked again in 30 mins. and my BG was only 63. So, I took 2 more Glucotabs and in 30 mins I rechecked and my BG was 115. All through this time I actually had no symptoms of Hypo. I will have some dizziness if I turn quickly or change positions quickly. Since we were out with the kids, I used the Glucotabs after checking my BG. Once I reached 115, I was fine the rest of the night. I took a small snack when we got home and by 200am Sunday morning I was at 136, then 142 before breakfast. Soooooooo, just how low can one go with no signs or symptoms.
I am a Type 2 Insulin Dependent on Novolog and Lantus since 2006, and on no other medication for Diabetes. I have been a diabetic since 1976. Is any one else have problems with awareness?
Hey....I remember well being 1.5 (27)......and hardly feeling it!! The only reason I had tested was because I was about to drive home from work, and wanted to make sure!!!
It is habit with me before driving, carry my testing equipment with me at all times.I have got 3 lows doing this and was I ever grateful. Seems the longer on Insulin the unawareness gets lower. Exercise is another I watch, both before and after. The lowest to date has been 32. I use the glucoTabs to correct, Anyone else?